Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Chest pain, shallow breathing after fall. Coughing, feeling unwell

Hi, I had a nasty fall last Monday. I tripped and fell heavily forwards and felt as if I crushed my chest. The following day I experienced pain in my chest and shallow breathing. Since then I have felt generally unwell. On Friday I ached all over and felt so ill I had to stay in bed. I am still experiencing shallow breathing and a slight cough, and feel generally unwell.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have are likely to be due to a soft tissue injury of the chest wall. You need to take rest, a mild pain killer and a muscle relaxant for relief. Using a heating pad will also be helpful.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor